Exact solitary solutions of an inhomogeneous modified nonlinear Schrödinger equation with competing nonlinearities
Kavitha, L.; Akila, N.; Prabhu, A.; Kuzmanovskabarandovska, O.; Gopi, D.
Mathematical and Computer Modelling 53(5-6): 1095-1110
2011
ISSN/ISBN: 0895-7177 Accession: 075358613
PDF emailed within 1 workday: $29.90
Related References
Belmonte-Beitia, J.; M. Pérez-García, V.; Vekslerchik, V.; J. Torres, P. 2008: Lie symmetries, qualitative analysis and exact solutions of nonlinear Schrödinger equations with inhomogeneous nonlinearities Discrete-Continuous Dynamical Systems - B 9(2): 221-233Belmonte-Beitia, J.; Calvo, G.F. 2009: Exact solutions for the quintic nonlinear Schrödinger equation with time and space modulated nonlinearities and potentials Physics Letters A 373(4): 448-453
Zheng, X.; Shang, Y. 2014: Abundant explicit exact solutions to the generalized nonlinear Schrödinger equation with parabolic law and dual-power law nonlinearities Mathematical Methods in the Applied Sciences 38(2): 296-310
Raju, T S.; Kumar, C N.; Panigrahi, P. K. 2005: On exact solitary wave solutions of the nonlinear Schrödinger equation with a source Journal of Physics A: Mathematical and General 38(16): L271-L276
Yang, R.; Li, L.; Hao, R.; Li, Z.; Zhou, G. 2005: Combined solitary wave solutions for the inhomogeneous higher-order nonlinear Schrodinger equation Physical Review. E Statistical Nonlinear and Soft Matter Physics 71(3 Pt 2b): 036616
Luo, J. 2020: Exact analytical solution of a novel modified nonlinear Schrödinger equation: Solitary quantum waves on a lattice Studies in Applied Mathematics 146(2): 550-562
Wang, W.; Sun, J.; Chen, G. 2005: Bifurcation, Exact Solutions and Nonsmooth Behavior of Solitary Waves in the Generalized Nonlinear Schrödinger Equation International Journal of Bifurcation and Chaos 15(10): 3295-3305
Fibich, G.; Wang, X. 2003: Stability of solitary waves for nonlinear Schrödinger equations with inhomogeneous nonlinearities Physica D: Nonlinear Phenomena 175(1-2): 96-108
Belmonte-Beitia, J.; Pérez-García, V.M.; Brazhnyi, V. 2011: Solitary waves in coupled nonlinear Schrödinger equations with spatially inhomogeneous nonlinearities Communications in Nonlinear Science and Numerical Simulation 16(1): 158-172
Akhmediev, N.N.; Eleonskij, V.M.; Kulagin, N.E. 1987: Solutions exactes de l'équation de Schrödinger non linéaire d'ordre 1 - Exact solutions of the first order nonlinear Schrödinger equation Teoreticeskaa i Matematiceskaa Fizika 72(2): 183-196
Zhang, Z.; Li, Y.; Liu, Z.; Miao, X. 2011: New exact solutions to the perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity via modified trigonometric function series method Communications in Nonlinear Science and Numerical Simulation 16(8): 3097-3106
Song, N.; Zhang, W.; Yao, M.H. 2015: Complex nonlinearities of rogue waves in generalized inhomogeneous higher-order nonlinear Schrödinger equation Nonlinear Dynamics 82(1-2): 489-500
Kitaev, A.V. 1985: Sur les solutions automodèles de l'équation non linéaire de Schrödinger modifiée - On automodel solutions of modified nonlinear Schrödinger equation Teoreticeskaa i Matematiceskaa Fizika 64(3): 347-369
Feng, Z.; Wang, X. 2001: Explicit Exact Solitary Wave Solutions for the Kundu Equation and the Derivative Schrödinger Equation Physica Scripta 64(1): 7-14
Triki, H.; Porsezian, K.; Senthilnathan, K.; Nithyanandan, K. 2019: Chirped self-similar solitary waves for the generalized nonlinear Schrödinger equation with distributed two-power-law nonlinearities PhysicalReview.e100(4-1): 042208
Tang, X.Y.; Shukla, P.K. 2007: Modulational instability and exact solutions of the nonlinear Schrödinger equation coupled with the nonlinear Klein-Gordon equation Journal of Physics. A, Mathematical and Theoretical 40(13): 3729-3740
Yan, Z.; Konotop, V.V. 2009: Exact solutions to three-dimensional generalized nonlinear Schrödinger equations with varying potential and nonlinearities Physical Review. e Statistical Nonlinear and Soft Matter Physics 80(3 Part 2): 036607
Wazwaz, A.M. 2006: Exact solutions for the fourth order nonlinear Schrodinger equations with cubic and power law nonlinearities Mathematical and Computer Modelling 43(7-8): 802-808
Damergi, I.; Goubet, O. 2009: Blow-up solutions to the nonlinear Schrödinger equation with oscillating nonlinearities Journal of Mathematical Analysis and Applications 352(1): 336-344
Youssoufa, M.; Dafounansou, O.; Mohamadou, A. 2018: W-shaped, dark and grey solitary waves in the nonlinear Schrödinger equation competing dual power-law nonlinear terms and potentials modulated in time and space Journal of Modern Optics 66(5): 530-540